If someone starts sweating on their face for no apparent reason, is that an indicator of drug use?

Just wondering. Like maybe drug withdrawal? Like if they are sweating profusely and it's not even hot out or they're not nervous or anything

I haven't used drugs very much so I don't know.


0|0
4|12

Most Helpful Guy

  • It can be
    but it can also be for a multitude of other reasons

    0|0
    0|0

Have an opinion?

0/2500

Send It!
Sponsored

What Guys Said 11

What Girls Said 4

  • Not always. That person could sweat easily if their body temperature rises slightly or they could burst in sweat when they're nervous.

    0|0
    0|0
  • I guess it's possible, but why did you jump to this conclusion first? The person could be nervous and just not want to tell you. Maybe it's a panic attack. Maybe they are sick.

    1|0
    0|0
    • because one of my clients has a history of drug/alchohol addiction and he got all sweaty today for no reason.

      And I have noticed this in one other person as well.

    • Ah, there's some extra information. Then, again, it's possible. I'd check into it.

  • Uh, that wouldn't be the first thing I'd think of when encountering someone with hyperhydrosis but it's a possibility. I'd put nervousness/anxiety before drug withdrawal though.

    0|0
    0|0
  • It could be... ecstasy makes you sweat but more than likely its because of anxiety. there's also a medical thing that causes you to sweat a lot.

    0|0
    0|0
Loading...